# SDR AALA202201182188

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 3,784 hours, 1,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR WILL NOT ARM. **SUPPLEMENTAL REPORT FOR AALA202201142188: REPLACED R1 DOOR ARMING SYSTEM PERCUSSION ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22. ** (CLOSED)
